# SDR DALA2025060204229

- Difficulty date: May 31, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 100,983 hours, 44,731 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 672 2L DOOR KNOCKLE WOULD NOT COME OUT. CORRECTIVE ACTION: ADJUSTED KNUCKLE AND DOOR OPERATED NORMAL IAW. B757 AMM 52-11. (7526692)
